# SDR SWAA2021121444781

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH Z-ANGLE CORRODED AROUND FASTNER HOLES STA.500E-500D LBL25 WL158 #185-013 ; / [01] BEGAN REMOVING CORROSION ON L/H Z ANGLE AT STA 500D TO STA 500E; LBL 25 AND WL 158; ORIGINAL .040' LOSS OF .010' REMAINING .030' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22; [02] INSPECTION CW STEP 1; [03] REMOVED DAMAGED SECTION OF Z-ANGLE FROM STA 500D+10 TO 500I IAW SRM 51-40-02.; [04] ALL MAINTENANCE COMPLETED ON JOB CARD 42981-1400-0039; [05] Z-ANGLE IS COMPLETED; APPLIED CIC TO AREA IAW AMM 51-21-91-701 JOB CARD 42981-1400-0039 ANDTTG8Q009CUK7; [06] VERIFIED STEPS 4. AND 5.; [07] AUDIT C/W
